Can I safely stop be fore it's too late For me, have I already gotten in too deep? I had five days of the 30mg capsules, and three days in 60mg. That's it. Can I stop this suddenly or do I still need to taper, considering the short period of time I've been on this horrid sounding stuff. I have major depression, but would rather be treated for that in another way. I am absolutely flabbergasted to see these posts from so many people. Then I see lawyers advertising for those going through this hell. I was only told that this medication will be of great benefit to me. There is a label on the box that reads "DO NOT STOP TAKING THIS MEDICINE SUDDENLY BEFORE TALK ING TO YOUR DOCTOR". The leaflet inside seems to be in need of a warning though! The label outside is from my pharmacy, not Lily. I reside in Australia, so your labels, etc, may differ. I'm getting very worried about this medicine already because it's wrecking my sleep and giving me headaches and tremors. Thanks